# SDR AWXA200500066

- Difficulty date: January 2, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK AFT CARGO COMPARTMENT FLOOR PANEL 151GF WAS FOUND DELAMINATED.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL 151GF FROM FR 47 TO FR 49; FABRICATED A NEW REPLACEMENT FLOOR PANEL AND DOUBLER; INSTALLED REPLACEMENT PARTS IAW EO 5326-01007.
